MAUDE Adverse Event Report: KENDALL GAMMATRON, THAILAND CURITY; TUBE, TRACHEAL (W/WO CONNECTOR)

KENDALL GAMMATRON, THAILAND CURITY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 9570E
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Extubate (2402)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product is not sold in us and is 510(k) exempt.This report is associated to a similar product sold in the us with 510(k) number k892432.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the device found air leakage.The doctor immediately replaced the device and successfully completed the treatment for the patient.Intubation through oral or nasal was required.

Brand Name
CURITY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
KENDALL GAMMATRON, THAILAND
nakhon chai si district
nakhon pathom
TH 
MDR Report Key9859808
Report Number8040459-2020-00014
Device Sequence Number16737440
Product Code BTR
UDI-Device Identifier20705031234311
UDI-Public20705031234311
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9570E
Device Catalogue Number9570E
Device Lot Number20190605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2020
Initial Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR